# SDR GTIA2024091338371

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N958NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10860
- Aircraft time: 8,560 hours, 3,641 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 9303000001
- Part serial: DA04747
- Condition: Inoperative
- Location: Weather Radar
- Part time: 6,711 hours, 2,863 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF RADAR STOPPED WORKING AND NAV DISPLAY HAD WXR ANT INDICATION IN RED-R/R DRIVE -WEATHER RADAR ANTENNA IAW AMM 34-41-51. OPS CHECK GOOD.  ALSO R/R TRANSCEIVER -WEATHER RADAR IAW AMM 34-41-33. OPS CHECK GOOD. FAULT CLEAR
